Stationary Solutions and Nonuniqueness of Weak Solutions for the Navier–Stokes Equations in High Dimensions

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Luo, X

Published Date

  • August 2019

Published In

Volume / Issue

  • 233 / 2

Start / End Page

  • 701 - 747

Published By

Electronic International Standard Serial Number (EISSN)

  • 1432-0673

International Standard Serial Number (ISSN)

  • 0003-9527

Digital Object Identifier (DOI)

  • 10.1007/s00205-019-01366-9

Language

  • en